# SDR IPXA2020111262304

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 34,255 hours, 23,218 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: NA ATB-AC OOS.  EMERGENCY DECLARED, LANDING W/OUT INCIDENT, NO EQUIPMENT USED.  IN CLIMB AIRSPEED LOW EICAS MESSAGE, CAPT & F/O A/S MATCHED.  F/O SIDE MIN MANEVERING SPEED CONSISTENTLY DISPLAY 15 KTS BELOW INDICATED.  SWITCHING AIR DATA NO HELP.  CLEARED WHEN FLAPS SELECT ON APR ATB RFD.  R & R RIGHT STALL WARNING MODULE M00938, IAW 27-32-01-424-005 AND 27-32-01-024-001.  OPERATIONS CHECK GOOD.  NO FLIGHT FAULTS NOTED AFTER LANDING.
